# SDR AALA20050509

- Difficulty date: August 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS AT FORWARD OVERHEAD GALLEY AND IN COACH INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FORWARD OVERHEAD GALLEY AND IN COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
